# SDR O2GA2017010550702

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,247 hours, 6,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 991262517
- Part serial: 041
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AND GEAR RETRACTION, GEAR UNLOCK ANNUNCIATOR REMAINED ON, AS DID HYDRAULIC PRESSURE. IAW CHECKLIST CYCLED HYDRAULIC CONTROL CIRCUIT BREAKER. BOTH ANNUNCIATORS WENT OUT AND GEAR EXTENDED NORMALLY.   MAINTENANCE REPLACED THE HYDRAULIC MANIFOLD. A SUCCESSFUL OPS CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVCICE.
